# SDR UALA2012110706408

- Difficulty date: November 7, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 43,155 hours, 16,714 cycles
- Engine: Iae V2527A5
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4917011
- Part serial: 223
- Condition: Faulty
- Location: Slat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLAT SYS 1 FAULT DISPLAYED ON UPPER ECAM SCREEN. - F -CTL.  REPLACED SFCC1 AND OP CHECK SATISFACTORY.
